Expansion in automorphic eigenfunctions of the Laplace-Beltrami operator in classical symmetric spaces of rank one, and the Selberg trace formula

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  • Department of Mathematical Sciences
Original languageEnglish
JournalProceedings of the Steklov Institute of Mathematics
Volume125
Pages (from-to)1-48
Number of pages48
ISSN0081-5438
StatePublished - 1975

Bibliographical note

Translation from Trudy Mat. Inst. im. Steklova 125 (1973), 6-55 (Russian)

See relations at Aarhus University Citationformats

ID: 16809249